I am on the drug in my 4th week and had severe stomach aches and then vomited and diarhea for a day then called the doc and she said to take half the dose. Meanwhile I couldn't keep anything down for a couple of days so started taking the half dose yesterday. My right knee has sollen so badly I can hardly walk. My doctor won't return my calls so don't know what to do. Should I stop taking the drug?
No responses have yet been posted. Add your response to this question.
- Otezla Information for Consumers
- Otezla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Otezla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2012 • 1 answer
Hi my daughter has stomach pain after taking naproxen for painfull knees, she also takes omeprozole?
Posted 13 Mar 2013 • 2 answers
Posted 26 Mar 2015 • 1 answer
Posted 28 Aug 2016 • 0 answers
Posted 8 Feb 2017 • 2 answers